- -

Contraction mappings in fuzzy quasi-metric spaces and [0,1]-fuzzy posets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Contraction mappings in fuzzy quasi-metric spaces and [0,1]-fuzzy posets

Show simple item record

Files in this item

dc.contributor.author Tirado Peláez, Pedro es_ES
dc.date.accessioned 2015-11-02T15:39:14Z
dc.date.available 2015-11-02T15:39:14Z
dc.date.issued 2012
dc.identifier.issn 1583-5022
dc.identifier.uri http://hdl.handle.net/10251/56871
dc.description.abstract [EN] It is well known that each bounded ultraquasi-metric on a set induces, in a natural way, an [0,1]-fuzzy poset. On the other hand, each [0,1]-fuzzy poset can be seen as a stationary fuzzy ultraquasi-metric space for the continuous t-norm Min. By extending this construction to any continuous t-norm, a stationary fuzzy quasi-metric space is obtained. Motivated by these facts, we present several contraction principles on fuzzy quasi-metric spaces that are applied to the class of spaces described above. Some illustrative examples are also given. Finally, we use our approach to deduce in an easy fashion the existence and uniqueness of solution for the recurrence equations typically associated to the analysis of Probabilistic Divide and Conquer Algorithms. es_ES
dc.description.sponsorship The author thanks the support of the Spanish Ministry of Science and Innovation, grand MTM2009-12872-C02-01. The author also thanks the referees because their suggestions and remarks have allowed to improve the first version of this paper.
dc.language Inglés es_ES
dc.publisher "Babeş-Bolyai" University of Cluj-Napoca es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2009-12872-C02-01/ES/Construccion De Casi-Metricas Fuzzy, De Distancias De Complejidad Y De Dominios Cuantitativos. Aplicaciones/ es_ES
dc.relation.ispartof Fixed Point Theory es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject [0,1]-fuzzy poset es_ES
dc.subject Contraction mapping es_ES
dc.subject Fixed point es_ES
dc.subject Fuzzy quasi-metric es_ES
dc.subject Recursive equation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Contraction mappings in fuzzy quasi-metric spaces and [0,1]-fuzzy posets es_ES
dc.type Artículo es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Tirado Peláez, P. (2012). Contraction mappings in fuzzy quasi-metric spaces and [0,1]-fuzzy posets. Fixed Point Theory. 13(1):273-283. http://hdl.handle.net/10251/56871 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://www.math.ubbcluj.ro/~nodeacj/published_volumes.htm es_ES
dc.description.upvformatpinicio 273 es_ES
dc.description.upvformatpfin 283 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 13 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 232783 es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación


This item appears in the following Collection(s)

Show simple item record